# SDR DALA2015082805271

- Difficulty date: August 27, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 55,256 hours, 42,955 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Broken
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT-BAR TO SLIDE CONTAINER BOX CONNECTING CABLE LANYARD WAS FOUND BROKEN. MAINTENANCE REPLACED BROKEN LANYARD.  CKS OK.
